# SDR SWAA2020100516972

- Difficulty date: September 17, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 992-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPON REMOVAL OF AFT DRAIN MAST, FOUND EXTERNAL SKIN CORROSION.  BS 992 TO BS 996 BETWEEN S-24L AND S-25L LBL 25.  REPAIR ACCOMPLISHED, PER ATS ER NR 20-03297 REV IR & EA NR 20-153-01791 REV IR DATED 29-SEP.2020.
